Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling tired, depressed after taking of champix. Is it mood alerting drug?

i have been taking champix for about two months now, this is the third time i have taken it. When im on it i feel focused at work, i got the gym 5/7 days a week. Overall i feel great. When i got off champix i feel withdrawn, tired, depressed, and run down. This leads to smoking again. Should i be on a mood altering drug like a ssri?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
A mood altering drug like ssri will help you during the withdrawal from champix. You can get yourself evaluated by your psychiatrist and get a suitable drug prescribed for yourself. This time you will have to start with champix and SSRI at the same time.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor